Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Altered menstruation, pinkish spotting. Had unprotected sex. Implantation bleeding?

Okay my question is, I started my period on march 11th. I stopped bleeding on march 15th. I had unprotected sex the 15th and the 16th. On March 17th I started taking birth control . On March 18th I had unprotected sex again. Now 6 days later I am having a medium flow bleeding. It is pink and brown with little red in it. It is also very stringy. Within the 6 days I forgot to take my birth control for 3 days... so I took them all today but not at the right time. Could this be implantation bleeding?
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The mild bleeding that you are having is likely to be a breakthrough bleeding and not an implantation bleeding. The chances of pregnancy are there but you need to check for this after the due date of your periods.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor